# SDR SWAA981509

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED INDICATIONS AT BS 178 BULKHEAD WEB RBL 5.0 WL 197-198 AND 200-201 AND WL 198-198.5 RBL 67.  REPAIRED PER BOEING SRM.
